# SDR P5CA9701647

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON BULK CARGO DOOR THRESHOLD, STATION 1980.  REMOVED CORROSION AND TREATED PER BOEING SRM 51-10-01.
